Alert archive / Georgia / Severe Thunderstorm Warnings in 2002

Severe Thunderstorm Warning 234, NWS Atlanta, GA

July 2, 2002Carroll County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2002, 6:39 PM EDT for Carroll County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2002, 6:39 PM EDT (22:39 UTC)
Expired
Jul 2, 2002, 7:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Carroll County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 6:49 PM EDTThunderstorm WindVilla Rica, GAThe Carroll county 911 center reported that trees and power lines were down.

NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2002-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2002-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2133 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WUUS52 KFFC 022239
SVRATL
GAC045-022315-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT TUE JUL 2 2002

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CARROLL COUNTY IN NORTHWEST GEORGIA

* UNTIL 715 PM EDT

* AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES EAST OF VILLA RICA...MOVING SOUTHWEST
  AT 20 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM
  INCLUDE...CARROLLTON...TEMPLE AND VILLA RICA.

HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 60 MPH CAN BE
EXPECTED IN THE WARNED AREA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3361 8490 3376 8490 3367 8520 3356 8511

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:55 PM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jul 2, 2:55 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT TUE JUL 2 2002

OVERVIEW...MODELS SIMILAR IN THE 500 MB PATTERN FORECAST...SHOWING
AN UPPER RIDGE OVER THE SOUTHERN HALF OF THE COUNTRY. TROF DEVELOPS
ACROSS THE SOUTHEAST STATES COASTAL AREA TONIGHT AND HANGS AROUND AT
LEAST INTO FRIDAY. SURFACE TROF REMAINS PREDOMINATE FORCING FEATURE
THRU THURSDAY. SURFACE HIGH PRESSURE STRENGTHENS BY THE WEEKEND.

SHORT TERM...A LARGELY DIURNAL PATTERN. EXPECT THE CONVECTION TO DIE
OFF STEADILY AFTER LOSS OF DAYTIME HEAT AND DEVELOP AGAIN IN THE
AFTERNOON HEAT...ESPECIALLY NEAR THE SURFACE TROF. AS SURFACE HIGH
PRESSURE BUILDS BY WEEKEND WILL KEEP A DRY AND HOT FORECAST THROUGH
EARLY NEXT WEEK. LOW LEVEL THICKNESS PROGS SUPPORT CONTINUED WARM
TEMPS IN THE 90S...EXCEPT 80S MOUNTAINS. A DEGEREE OR SO COOLER
THURSDAY AS THE UPPER TROF GENERATES A FEW MORE CLOUDS. NIGHTTIME
LOWS WILL STAY IN THE LOWER 70S EXCEPT 60S MOUNTAINS.

EXTENDED...NEXT FRONT SHOWN DROPPING INTO THE AREA BY TUESDAY...SO
WILL BRING BACK CHANCE POPS THEN.

FORECAST CONFIDENCE...A TYPICAL SUMMERTIME FORECAST...SO CONFIDENCE
LEVEL IS FAIRLY HIGH.

FCSTID = 22

ATL  72 91 72 90 /  20 40 20 30
AHN  71 92 71 91 /  20 40 20 30
GVL  71 90 71 89 /  20 40 20 30
RMG  71 94 71 93 /  20 30 20 30
CSG  73 94 74 93 /  20 40 20 30
MCN  72 95 72 94 /  20 40 20 30

.ATL...
GA...NONE.

OUR DETAILED COUNTY FORECASTS ARE AVAILABLE AT FOUS52 KFFC.
OUR AREA FORECAST FOR NORTH AND CENTRAL GEORGIA CITIES IS AVAILABLE
AT FLUS42 KFFC.

DH

In the hours before

Local storm report, Jul 2, 4:15 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT TUE JUL 02 2002

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0250 PM    PERRY                     GA   WIND DAMAGE
07/02/02   HOUSTON                        TWO TREES BLOWN
                                          DOWN.REPORTED BY HOUSTON
                                          COUNTY 911.

0305 PM    DAWSONVILLE               GA   0.75 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0309 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         PUBLIC REPORT.

0310 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0315 PM    BLAIRSVILLLE              GA   1.75 INCH HAIL
07/02/02   UNION                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   0.88 INCH HAIL
07/02/02   UNION                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   LIGHTNING
07/02/02   UNION                          HOUSE FIRE STARTED BY
                                          LIGHTNING. PUBLIC REPORT.

0320 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0330 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0340 PM    COAL MOUNTAIN             GA   0.88 INCH HAIL
07/02/02   FORSYTH                        REPORTED BY FORSYTH
                                          COUNTY 911.
Local storm report, Jul 2, 4:39 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT TUE JUL 02 2002

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0250 PM    PERRY                     GA   WIND DAMAGE
07/02/02   HOUSTON                        TWO TREES BLOWN
                                          DOWN.REPORTED BY HOUSTON
                                          COUNTY 911.

0305 PM    DAWSONVILLE               GA   0.75 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0309 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         PUBLIC REPORT.

0310 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0315 PM    BLAIRSVILLLE              GA   1.75 INCH HAIL
07/02/02   UNION                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   0.88 INCH HAIL
07/02/02   UNION                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   LIGHTNING
07/02/02   UNION                          HOUSE FIRE STARTED BY
                                          LIGHTNING. PUBLIC REPORT.

0320 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0330 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0340 PM    COAL MOUNTAIN             GA   0.88 INCH HAIL
07/02/02   FORSYTH                        REPORTED BY FORSYTH
                                          COUNTY 911.

0430 PM    FRANKLIN                  GA   0.75 INCH HAIL
07/02/02   HEARD                          PUBLIC REPORT.
Local storm report, Jul 2, 4:51 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT TUE JUL 02 2002

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0250 PM    PERRY                     GA   WIND DAMAGE
07/02/02   HOUSTON                        TWO TREES BLOWN
                                          DOWN.REPORTED BY HOUSTON
                                          COUNTY 911.

0305 PM    DAWSONVILLE               GA   0.75 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0309 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         PUBLIC REPORT.

0310 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0315 PM    BLAIRSVILLLE              GA   1.75 INCH HAIL
07/02/02   UNION                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   0.88 INCH HAIL
07/02/02   UNION                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   LIGHTNING
07/02/02   UNION                          HOUSE FIRE STARTED BY
                                          LIGHTNING. PUBLIC REPORT.

0320 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0330 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0340 PM    COAL MOUNTAIN             GA   0.88 INCH HAIL
07/02/02   FORSYTH                        REPORTED BY FORSYTH
                                          COUNTY 911.

0430 PM    FRANKLIN                  GA   0.75 INCH HAIL
07/02/02   HEARD                          PUBLIC REPORT.

0444 PM    ALPHARETTA                GA   0.88 INCH HAIL
07/02/02   FULTON                         HAIL IN THE COMMUNITY OF
                                          CRABAPPLE. PUBLIC REPORT.
Local storm report, Jul 2, 5:27 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT TUE JUL 02 2002

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0250 PM    PERRY                     GA   WIND DAMAGE
07/02/02   HOUSTON                        TWO TREES BLOWN
                                          DOWN.REPORTED BY HOUSTON
                                          COUNTY 911.

0305 PM    DAWSONVILLE               GA   0.75 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0309 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         PUBLIC REPORT.

0310 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0315 PM    BLAIRSVILLLE              GA   1.75 INCH HAIL
07/02/02   UNION                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   0.88 INCH HAIL
07/02/02   UNION                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   LIGHTNING
07/02/02   UNION                          HOUSE FIRE STARTED BY
                                          LIGHTNING. PUBLIC REPORT.

0320 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0330 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0340 PM    COAL MOUNTAIN             GA   0.88 INCH HAIL
07/02/02   FORSYTH                        REPORTED BY FORSYTH
                                          COUNTY 911.

0430 PM    FRANKLIN                  GA   0.75 INCH HAIL
07/02/02   HEARD                          PUBLIC REPORT.

0444 PM    ALPHARETTA                GA   0.88 INCH HAIL
07/02/02   FULTON                         HAIL IN THE COMMUNITY OF
                                          CRABAPPLE. PUBLIC REPORT.

0445 PM    ROSWELL                   GA   0.75 INCH HAIL
07/02/02   FULTON
Local storm report, Jul 2, 5:41 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT TUE JUL 02 2002

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0250 PM    PERRY                     GA   WIND DAMAGE
07/02/02   HOUSTON                        TWO TREES BLOWN
                                          DOWN.REPORTED BY HOUSTON
                                          COUNTY 911.

0305 PM    DAWSONVILLE               GA   0.75 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0309 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         PUBLIC REPORT.

0310 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0315 PM    BLAIRSVILLLE              GA   1.75 INCH HAIL
07/02/02   UNION                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   0.88 INCH HAIL
07/02/02   UNION                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   LIGHTNING
07/02/02   UNION                          HOUSE FIRE STARTED BY
                                          LIGHTNING. PUBLIC REPORT.

0320 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0330 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0340 PM    COAL MOUNTAIN             GA   0.88 INCH HAIL
07/02/02   FORSYTH                        REPORTED BY FORSYTH
                                          COUNTY 911.

0430 PM    FRANKLIN                  GA   0.75 INCH HAIL
07/02/02   HEARD                          PUBLIC REPORT.

0444 PM    ALPHARETTA                GA   0.88 INCH HAIL
07/02/02   FULTON                         HAIL IN THE COMMUNITY OF
                                          CRABAPPLE. PUBLIC REPORT.

0445 PM    ROSWELL                   GA   0.75 INCH HAIL
07/02/02   FULTON

0445 PM    ALPHARETTA                GA   0.75 INCH HAIL
07/02/02   FULTON

0445 PM    ALPHARETTA                GA   0.25 INCH HAIL
07/02/02   FULTON

0450 PM    ROSWELL                   GA   0.88 INCH HAIL
07/02/02   FULTON

0505 PM    MARIETTA                  GA   0.88 INCH HAIL
07/02/02   COBB

0510 PM    MARIETTA                  GA   0.88 INCH HAIL
07/02/02   COBB                           PUBLIC REPORT.
Local storm report, Jul 2, 6:33 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT TUE JUL 02 2002

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0250 PM    PERRY                     GA   WIND DAMAGE
07/02/02   HOUSTON                        TWO TREES BLOWN
                                          DOWN.REPORTED BY HOUSTON
                                          COUNTY 911.

0305 PM    DAWSONVILLE               GA   0.75 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0309 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         PUBLIC REPORT.

0310 PM    DAWSONVILLE               GA   1.00 INCH HAIL
07/02/02   DAWSON                         REPORTED BY DAWSON COUNTY
                                          EMA.

0315 PM    BLAIRSVILLLE              GA   1.75 INCH HAIL
07/02/02   UNION                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          REPORTED BY UNION COUNTY
                                          911.

0315 PM    BLAIRSVILLLE              GA   WIND DAMAGE
07/02/02   UNION                          SEVERAL TREES DOWN.
                                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   0.88 INCH HAIL
07/02/02   UNION                          PUBLIC REPORT.

0315 PM    BLAIRSVILLLE              GA   LIGHTNING
07/02/02   UNION                          HOUSE FIRE STARTED BY
                                          LIGHTNING. PUBLIC REPORT.

0320 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0330 PM    CLERMONT                  GA   0.88 INCH HAIL
07/02/02   HALL                           PUBLIC REPORT.

0340 PM    COAL MOUNTAIN             GA   0.88 INCH HAIL
07/02/02   FORSYTH                        REPORTED BY FORSYTH
                                          COUNTY 911.

0430 PM    FRANKLIN                  GA   0.75 INCH HAIL
07/02/02   HEARD                          PUBLIC REPORT.

0444 PM    ALPHARETTA                GA   0.88 INCH HAIL
07/02/02   FULTON                         HAIL IN THE COMMUNITY OF
                                          CRABAPPLE. PUBLIC REPORT.

0445 PM    ROSWELL                   GA   0.75 INCH HAIL
07/02/02   FULTON

0445 PM    ALPHARETTA                GA   0.75 INCH HAIL
07/02/02   FULTON

0445 PM    ALPHARETTA                GA   0.25 INCH HAIL
07/02/02   FULTON

0450 PM    ROSWELL                   GA   0.88 INCH HAIL
07/02/02   FULTON

0505 PM    MARIETTA                  GA   0.88 INCH HAIL
07/02/02   COBB

0510 PM    MARIETTA                  GA   0.88 INCH HAIL
07/02/02   COBB                           PUBLIC REPORT.

0515 PM    MARIETTA                  GA   1.00 INCH HAIL
07/02/02   COBB                           AMATEUR RADIO OPERATOR.

0520 PM    ROOPVILLE                 GA   0.75 INCH HAIL
07/02/02   CARROLL                        PUBLIC REPORT.

0520 PM    CUSSETA                   GA   0.75 INCH HAIL
07/02/02   CHATTAHOOCHEE                  PUBLIC REPORT.

0523 PM    LAWRENCEVILLE             GA   0.75 INCH HAIL
07/02/02   GWINNETT                       STREET FLOODING. REPORTED
                                          BY HAM OPERATOR.

0527 PM    LILBURN                   GA   0.75 INCH HAIL
07/02/02   GWINNETT                       REPORTED BY HAM OPERATOR.
                                          HARMONY GROVE RD. AREA.

0529 PM                              GA   1.00 INCH HAIL
07/02/02   GWINNETT                       PUBLIC REPORT FROM
                                          MOTORIST ON I-85S.

0529 PM    HADDOCK                   GA   WIND DAMAGE
07/02/02   JONES                          REPORT BY HAM OPERATOR.
                                          TREES DOWN ON ROAD, HWY
                                          22 6N OF GRAY.

0530 PM    EATONTON                  GA   0.88 INCH HAIL
07/02/02   PUTNAM                         PUBLIC REPORT.

0530 PM    FT BENNING                GA   0.88 INCH HAIL
07/02/02   MUSCOGEE                       PUBLIC REPORT.

0535 PM    FT BENNING                GA   0.75 INCH HAIL
07/02/02   MUSCOGEE                       PUBLIC REPORT.

0540 PM    GORDON                    GA   WIND DAMAGE
07/02/02   WILKINSON                      FEW TREES DOWN. 911
                                          REPORT.

0545 PM                              GA   0.88 INCH HAIL
07/02/02   FULTON                         LITTLE FIVE POINTS AREA.
                                          PUBLIC REPORT.

0545 PM    ATLANTA                   GA   0.75 INCH HAIL
07/02/02   FULTON                         REPORTED BY HAM OPERATOR
                                          IN MIDTOWN

0550 PM    ATLANTA                   GA   0.88 INCH HAIL
07/02/02   FULTON                         GA EMA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 3:05 PM EDTSevere Thunderstorm WarningFFCDawson25 min
Jul 2, 3:17 PM EDTSevere Thunderstorm WarningFFCHall28 min
Jul 2, 3:26 PM EDTSevere Thunderstorm WarningFFCForsyth34 min
Jul 2, 4:22 PM EDTSevere Thunderstorm WarningFFCHeard23 min
Jul 2, 4:25 PM EDTSevere Thunderstorm WarningFFCNewton35 min
Jul 2, 4:39 PM EDTSevere Thunderstorm WarningFFCFulton36 min
Jul 2, 4:40 PM EDTSevere Thunderstorm WarningFFCHancock25 min
Jul 2, 4:54 PM EDTSevere Thunderstorm WarningFFCBaldwin36 min
Jul 2, 5:01 PM EDTSevere Thunderstorm WarningFFCCobb29 min
Jul 2, 5:05 PM EDTSevere Thunderstorm WarningFFCCarroll25 min
Jul 2, 5:09 PM EDTSevere Thunderstorm WarningFFCHancock21 min
Jul 2, 5:10 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett35 min
Jul 2, 5:14 PM EDTSevere Thunderstorm WarningFFCJones31 min
Jul 2, 5:17 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee28 min
Jul 2, 5:24 PM EDTSevere Thunderstorm WarningFFCGreene, Putnam36 min
Jul 2, 5:28 PM EDTSevere Thunderstorm WarningFFCWilkinson32 min
Jul 2, 5:44 PM EDTSevere Thunderstorm WarningFFCFulton46 min
Jul 2, 6:00 PM EDTSevere Thunderstorm WarningFFCPolk30 min
Jul 2, 6:01 PM EDTSevere Thunderstorm WarningFFCCrisp29 min
Jul 2, 6:04 PM EDTSevere Thunderstorm WarningFFCMonroe26 min
Jul 2, 6:04 PM EDTSevere Thunderstorm WarningFFCClayton41 min
Jul 2, 6:09 PM EDTSevere Thunderstorm WarningFFCPaulding36 min
Jul 2, 6:22 PM EDTSevere Thunderstorm WarningFFCFayette38 min
Jul 2, 6:26 PM EDTSevere Thunderstorm WarningFFCBibb34 min
Jul 2, 6:28 PM EDTSevere Thunderstorm WarningFFCHenry47 min
Jul 2, 6:30 PM EDTSevere Thunderstorm WarningFFCMonroe30 min
Jul 2, 6:30 PM EDTSevere Thunderstorm WarningFFCDouglas45 min
Jul 2, 6:37 PM EDTSevere Thunderstorm WarningFFCCrawford38 min
Jul 2, 6:41 PM EDTSevere Thunderstorm WarningFFCTaliaferro34 min
Jul 2, 6:50 PM EDTSevere Thunderstorm WarningFFCUpson40 min
Jul 2, 6:57 PM EDTSevere Thunderstorm WarningFFCHaralson33 min
Jul 2, 7:00 PM EDTSevere Thunderstorm WarningFFCWilkes45 min
Jul 2, 7:09 PM EDTSevere Thunderstorm WarningFFCTalbot36 min
Jul 2, 7:29 PM EDTSevere Thunderstorm WarningFFCHarris46 min
Jul 2, 7:32 PM EDTSevere Thunderstorm WarningFFCCarroll43 min
Jul 2, 7:34 PM EDTSevere Thunderstorm WarningFFCUpson26 min
Jul 2, 7:48 PM EDTSevere Thunderstorm WarningFFCMeriwether27 min
Jul 2, 7:59 PM EDTSevere Thunderstorm WarningFFCUpson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2002Every severe thunderstorm warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.